Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 45, NWS New Orleans, LA

September 5, 2014Lafourche Parish, Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Sep 5, 2014, 2:13 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2014, 2:13 PM CDT (19:13 UTC)
Expired
Sep 5, 2014, 4:15 PM CDT
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Lafourche Parish, LA, Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2444 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS54 KLIX 051913
FFWLIX
LAC057-109-052115-
/O.NEW.KLIX.FF.W.0045.140905T1913Z-140905T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
213 PM CDT FRI SEP 5 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
  TERREBONNE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HOUMA...

* UNTIL 415 PM CDT

* AT 210 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCHRIEVER
  AND GRAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEW
ORLEANS.

&&

LAT...LON 2975 9095 2975 9067 2955 9063 2954 9092

$$

MJH
1 follow-up statement
932 
WGUS74 KLIX 052108
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
408 PM CDT FRI SEP 5 2014

LAC057-109-052117-
/O.EXP.KLIX.FF.W.0045.000000T0000Z-140905T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TERREBONNE LA-LAFOURCHE LA-
408 PM CDT FRI SEP 5 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM CDT FOR LAFOURCHE
AND TERREBONNE PARISHES...

THE HEAVIER RAINFALL HAS ENDING IN THE WARNED AREA. PERSISTENT LIGHT 
RAIN WILL CONTINUE FOR THE NEXT HOUR BUT THE FLOOD THREAT APPEARS TO 
HAVE DIMINISHED. 

LAT...LON 2975 9095 2975 9067 2955 9063 2954 9092

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 3:29 AM CDT, 10 hours 44 minutes earlier.

Area forecast discussion, Sep 5, 3:29 AM CDT, 10 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
329 AM CDT FRI SEP 5 2014

.DISCUSSION...
ONCE AGAIN ONLY MINOR CHANGES MADE TO THE FORECAST WITH THIS
PACKAGE SINCE MODELS REMAIN IN GOOD AGREEMENT THROUGH MOST OF THE
PERIOD AND FORECAST THINKING HAS NOT CHANGED.

THE LOCAL AREA WILL REMAIN ON THE WESTERN PERIPHERY OF SURFACE
HIGH PRESSURE...WITH ONSHORE FLOW PROVIDING A CONSTANT SUPPLY OF
MOISTURE TO THE AREA. LOCAL PW VALUE AS OF THE 00Z UA LAUNCH WAS
2.15 INCHES. MODEL GUIDANCE CONTINUES TO INDICATE THAT PW VALUES
ACROSS THE AREA WILL REMAIN NEAR OR JUST ABOVE 2 INCHES THROUGH
THE NEXT SEVERAL DAYS. THE NORMAL PW VALUE FOR THIS TIME OF YEAR
IS AROUND 1.65 INCHES...SO THE LOCAL AIR MASS IS DEFINITELY
JUICED. THIS WILL ALLOW EFFICIENT RAIN PRODUCTION FROM ANY DEEP
CONVECTION...AND COULD LEAD TO PERIODS OF LOCALLY HEAVY RAINFALL.
STORM MOTION IS ALSO FORECAST TO REMAIN BELOW 5 MPH FOR THE NEXT
FEW DAYS...WHICH WILL ADD TO THE LOCALLY HEAVY RAINFALL THREAT.
WITH STORMS NOT MOVING MUCH...PROPAGATION AND INTERACTION OF
OUTFLOW BOUNDARIES WILL PLAY A BIG ROLE IN WHICH AREAS SEE
RAINFALL FROM SCATTERED CONVECTION TODAY AND SATURDAY.

BY SUNDAY...A WEAKENING COLD FRONT WILL SAG SOUTHWARD TOWARD THE
GULF COAST AND THOUGH IT DOESN/T LOOK LIKE THERE WILL BE MUCH OF A
TEMPERATURE GRADIENT ACROSS THE FRONT...THE SURFACE BOUNDARY DOES
NOW APPEAR AS THOUGH IT WILL MAKE IT INTO THE LOCAL AREA BEFORE
STALLING NEAR THE COAST. THE ADDED FORCING AND FOCUS PROVIDED BY
THIS BOUNDARY SHOULD RESULT IN AN INCREASE IN CONVECTIVE COVERAGE
ON SUNDAY...AND AM CARRYING HIGH END CHANCE TO LIKELY POPS FOR A
THE MAJORITY OF THE AREA. THE FRONT WILL GRADUALLY WASH OUT LATE
SUNDAY AND SUNDAY NIGHT AS IT LOSES ITS UPPER LEVEL SUPPORT...AND
THUS CONVECTIVE COVERAGE SHOULD BEGIN TO DECREASE ON MONDAY.
WILL STILL CARRY SOLID CHANCE POPS IN THE 40 PERCENT RANGE FOR
MONDAY THOUGH WITH A VERY MOIST AIR MASS STILL IN PLACE.

BY TUESDAY THE BOUNDARY IS EXPECTED TO BE COMPLETELY DIFFUSE AND
SURFACE RIDGING IS EXPECTED TO BUILD BACK INTO THE AREA. MID LEVEL
DRYING AND WEAK SUBSIDENCE ALOFT WILL HELP REDUCE MOISTURE CONTENT
THROUGHOUT THE COLUMN AND PW VALUES ARE FORECAST TO DROP INTO THE
1.4 TO 1.6 INCH RANGE ACROSS THE AREA...WHICH IS NEAR TO SLIGHTLY
BELOW NORMAL. THIS SHOULD FURTHER REDUCE THE CONVECTIVE COVERAGE
AND EXPECT ONLY ISOLATED TO WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY THROUGH THURSDAY. AM GENERALLY CARRYING 20
TO 30 PERCENT POPS ACROSS THE REGION DURING THIS TIME FRAME.

TEMPERATURES THROUGH THE PERIOD WILL BE NEAR TO SLIGHTLY ABOVE
NORMAL WITH HIGHS IN THE UPPER 80S AND LOWER 90S AND LOWS IN THE
LOW TO MID 70S NORTH AND MID TO UPPER 70S SOUTH.

&&

.AVIATION...
VFR CONDITIONS WILL GENERALLY PREVAIL DURING THE TAF FORECAST PERIOD
ALTHOUGH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY MAY
IMPACT ANY ONE OF THE TERMINALS...ESPECIALLY DURING THE AFTERNOON
HOURS. A FEW OF THE MORE FOG PRONE TAF SITES MAY SEE A PERIOD OF FOG
AND/OR LOW CEILINGS THAT COULD RESULT IN MVFR OR EVEN IFR CONDITIONS
AROUND AND PRIOR TO SUNRISE TODAY.

&&

.MARINE...
A RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE NORTH GULF THROUGH
THE WEEKEND AND INTO NEXT WEEK RESULTING IN LITTLE CHANGE IN
CONDITIONS ACROSS THE COASTAL WATERS. A WEAKENING COLD FRONT WILL
PUSH SOUTH TO NEAR THE CENTRAL GULF COAST SUNDAY BEFORE BECOMING
STATIONARY AND THEN EVENTUALLY DIFFUSE EARLY NEXT WEEK. GENERALLY
LIGHT AND RATHER VARIABLE WINDS CAN BE EXPECTED THROUGH THE WEEKEND
WITH A LIGHT SOUTHERLY FLOW BECOMING MORE ESTABLISH NEXT WEEK. SEAS
WILL BE 2 FEET OR LESS DURING THE PERIOD.

&&

.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
             MOUTH OF MS RIVER SPILL SUPPORT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  90  71  91  71 /  60  30  50  30
BTR  92  72  91  73 /  50  30  50  30
ASD  91  73  90  73 /  50  30  50  30
MSY  90  77  90  75 /  40  30  50  30
GPT  90  74  89  74 /  40  30  40  30
PQL  90  71  90  72 /  40  30  40  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.

&&

AVIATION/MARINE...11
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Sep 5, 12:01 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1201 PM CDT FRI SEP 5 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-060515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1201 PM CDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THE AFTERNOON AND EARLY EVENING HOURS. ALTHOUGH SEVERE
THUNDERSTORMS ARE NOT FORECAST...SEVERAL STORMS WILL PRODUCE
FREQUENT LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN.
SOME OF THE PERSISTENT HEAVY RAIN AREAS COULD PRODUCE PRODUCE
LOCALIZED FLASH FLOODING OF LOW LYING...POORLY DRAINED
AREAS...STREETS AND SMALL STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY
THROUGH THURSDAY...WITH THE HIGHEST CHANCES OVER THE WEEKEND
PERIOD. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TD

In the hours before

Special weather statement, Sep 5, 10:37 AM CDT, 3 hours 36 minutes before
LAZ061>064-051615-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1037 AM CDT FRI SEP 5 2014

...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING UPPER
JEFFERSON PARISH...UPPER PLAQUEMINES PARISH...ORLEANS PARISH...UPPER
ST. BERNARD PARISH...

AT 1035 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SCATTERED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM
NEW ORLEANS TO HARVEY...MOVING NORTHEAST AT 5 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
GRETNA...BELLE CHASSE...TIMBERLANE...TERRYTOWN...LAKEFRONT AIRPORT...
EAST NEW ORLEANS AND CHALMETTE

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2972 9015 3000 9013 3004 9008 3004 9005
      3006 9003 3005 9000 3008 8995 3013 8990
      3007 8990 2988 8992
TIME...MOT...LOC 1536Z 232DEG 4KT 2997 9006 2986 9006

TD
Local storm report, Sep 5, 12:32 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1232 PM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 PM     FLASH FLOOD      CHALMETTE               29.94N 89.97W
09/05/2014                   ST. BERNARD        LA   NWS EMPLOYEE

            STREET FLOODING WITH UP TO ONE FOOT OF WATER NEAR THE
            PARIS ROAD AND JUDGE PEREZ DRIVE INTERSECTION.

&&

TD
Local storm report, Sep 5, 1:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CDT FRI SEP 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     FLASH FLOOD      CHALMETTE               29.94N 89.97W
09/05/2014                   ST. BERNARD        LA   NWS EMPLOYEE

            STREET FLOODING WITH UP TO ONE FOOT OF WATER NEAR THE
            PARIS ROAD AND JUDGE PEREZ DRIVE INTERSECTION. CORRECTION
            TO TIME OF OCCURRENCE.

1155 AM     FLASH FLOOD      CHALMETTE               29.94N 89.97W
09/05/2014                   ST. BERNARD        LA   LAW ENFORCEMENT

            STREET FLOODING ON JUDGE PEREZ DRIVE NEAR PARIS ROAD
            CAUSED TWO STALLED CARS TO TAKE ON WATER. NO FLOODING OF
            HOMES OR BUSINESS WAS REPORTED.

&&

TD
Special weather statement, Sep 5, 1:24 PM CDT, 49 minutes before
LAZ040-051915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
124 PM CDT FRI SEP 5 2014

...STRONG THUNDERSTORM NEARLY STATIONARY AFFECTING ST. TAMMANY
PARISH...

AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SLIDELL. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SLIDELL
AIRPORT...NORTH PORTION OF SLIDELL NEAR INTERSTATE 12...AND PEARL
RIVER.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3029 8964 3028 8963 3022 8965 3022 8976
      3035 9002 3040 8977
TIME...MOT...LOC 1823Z 257DEG 1KT 3032 8983 3029 8975

TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 10:37 AM CDTSpecial Weather StatementLIXOrleans38 min
Sep 5, 11:07 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard53 min
Sep 5, 11:41 AM CDTFlash Flood WarningLIXSaint Bernard2 hr
Sep 5, 12:10 PM CDTFlash Flood WarningLIXWest Feliciana2 hr
Sep 5, 1:24 PM CDTSpecial Weather StatementLIXSaint Tammany51 min
Sep 5, 3:29 PM CDTSpecial Weather StatementLIXEast Baton Rouge61 min
Sep 5, 3:48 PM CDTAreal Flood AdvisoryLIXEast Baton Rouge, Livingston, Pointe Coupee, West Baton Rouge57 min
Sep 5, 6:28 PM CDTSpecial Weather StatementLIXTangipahoa62 min
Sep 5, 6:52 PM CDTSpecial Weather StatementLIXSaint Tammany23 min

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.